# SDR GLBA2013082100295

- Difficulty date: August 20, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 38,492 hours, 43,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND BELLY SKIN CHAFED, FWD OF FS 370.25 BETWEEN STRINGER 15--16L.  REPAIRED IAW EO 13-1900-53-056.
